Home>People>Faculty

Chang Kung-ching
Professor Emeritus
kcchang@math.pku.edu.cn
Phone :86-10-62759827
Office :1487S

Education

B. S. 

1959

Math.

Peking University

Research Interests

Mathematics: Nonlinear Analysis, Geometric Analysis, Partial Differential Equations, Discrete Mathematics

Selected Publications

  • K. C. Chang; Solutions of Asymptotically Linear Operator Equations Via Morse Theory, Comm. Pure Appl. Math.(1981), 693-712..
  • K. C. Chang. Variational Methods for Non-differentiable Functionals, J. Math. Anal. Appl.80 (1981), 102-128.
  • K. C. Chang, W. Y. Ding, R. Ye; Finite Time Blow-up of the Heat Flow of Harmonic Maps, , Journal of Differential Geometry, (1992), 36, 507-515.
  • K. C. Chang, P. Kelly, T .Zhang; Perron-Frobenius Theorem for Nonnegative Tensors, Comm. In Mathematical. Sciences, (2008), 507-520
  • K. C. Chang; Spectrum of the 1-Laplacian and Cheeger’s constant on graphs, Journal of Graph Theory, (2016) 167-207.